Alert archive / Massachusetts / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 8, 2021, 4:13 PM EDT for Essex County, Massachusetts. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2021, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 8, 2021, 5:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Boston/Norton, MA
County Essex County, MA
The radar
The Boston radar (KBOX), 91 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:15 PM EDT | TSTM WND DMG | Haverhill, MA | LARGE TREE DOWN ON 2-STORY HOUSE ON SALEM STREET. PICTURE CONFIRMED ON TWITTER AND REPORTED BY VARIOUS MEDIA OUTLETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174
WWUS81 KBOX 082013
SPSBOX
Special Weather Statement
National Weather Service Boston/Norton MA
413 PM EDT Tue Jun 8 2021
MAZ006-007-082100-
Eastern Essex MA-Western Essex MA-
413 PM EDT Tue Jun 8 2021
...THUNDERSTORMS WITH TORRENTIAL DOWNPOURS MOVING ACROSS ESSEX
COUNTY...
At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haverhill, moving east at 20 mph.
Torrential downpours with rainfall rates of 1 to 2 inches per hour
will accompany this storm.
Locations impacted include...
Lawrence, Haverhill, Methuen, North Andover, Newburyport, Ipswich,
Salisbury, Georgetown, Boxford, Newbury, Groveland, Rowley and West
Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4281 7087 4280 7083 4282 7082 4270 7077
4271 7079 4277 7082 4275 7083 4271 7082
4270 7083 4271 7080 4268 7076 4267 7078
4268 7115 4277 7116 4283 7082
TIME...MOT...LOC 2011Z 261DEG 17KT 4273 7108
$$
KJCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:44 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 8, 3:44 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
344 PM EDT Tue Jun 8 2021
.SYNOPSIS...
Hot and muggy weather continues into Wednesday, bringing
showers and thunderstorms, some with downpours, early tonight
and again Wednesday. A cold front sweeps through Wednesday
evening or night. This brings dry weather with much cooler
temperatures and much lower humidity levels to the region on
Thursday. Near to slightly below normal temperatures will then
persist into early week. A few brief showers are possible late
Friday into Saturday, but mainly dry weather will dominate
through the weekend. The potential for a period or two of
showers will increase early next week ahead of our next cold
front.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Slow moving thunderstorms popped as expected during the afternoon
over western/central Mass and adjacent CT. These brought brief but
very heavy rainfall... about 2-3 inches in an hour or less. The
PW values remain high, about 1.7 to 1.8 inches, and are
expected to remain at that level through tonight. Strong
instability is in place, slowly moving east, and will continue
through the evening.
Expect showers/thunder to continue through the evening, then
diminish at night. These weaker showers should continue through the
night, supported by a weak shortwave moving overhead.
Dew points linger in the mid 60s and low 70s. Therefore expect min
temps in that same range in the interior and 60-65 along the south
coast.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Overview...
A shortwave over the region will continue to slowly move southeast.
This will guide a cold front previously stalled north of the
Canadian border. The cold front will move through southern New
England during Wednesday night.
Details...
Wednesday...
The passing upper shortwave will draw a cold front south over the
region later Wednesday and Wednesday night. Moisture diminishes a
little, but lingers in the 1.4 to 1.7 inch range. CAPE again grows
to over 1500 J/Kg with Lifted Index values well below zero. Expect
more showers/thunder to develop midday/afternoon. Potential for
heavy showers resumes, although less than what what has already
occurred. Increased clouds will interfere with the daytime heating,
but temps aloft should still support sfc temps in the upper 80s and
lower 90s. Expected heat index values will be less than 95, thus
below criteria for a heat advisory. Therefore will not renew
the current heat headline after they expire tonight.
Wednesday night...
Showers linger until the cold front moves through. Winds then turn
out of the north and draw lower humidity and clearing skies, along
with somewhat cooler temperatures. Expect min temps of 58 to 65.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights:
* Dry/Cooler & MUCH less humid on Thursday
* Near-slightly below normal temps Fri through early next week
* Mainly dry Fri/Sat/Sun but a few brief showers are possible
* Better chance for a period of showers early next week
Details...
Given the on-going active weather will keep the long term
discussion brief. Overall, a turn to a much cooler weather
pattern begins Thursday and persists into early next week. This
as the Bermuda High breaks down and lends to more east coast
troughiness.
Cooler and more importantly much less humid air works into the
region on Thursday behind the cold front. Highs will still reach
the 80s across interior MA & CT with mainly 70s along the
coastal plain, but again it will be much less humid than our
recent stretch. High pressure over eastern Canada will keep the
weather dry on Thursday.
A wave of low pressure will exit the mid Atlantic coast Fri
into Sat. This will probably pass too far south to bring us any
precipitation. A northern stream short-wave may bring a few
brief showers late Fri into Sat, but most of the time into the
weekend will feature mainly dry weather. Highs will mainly be
in the 70s, but it is possible portions of the immediate coast
do not break 70.
Fairly seasonable to slightly below normal temperatures are
expected early next week. Highs mainly in the 70s to perhaps
near 80. An approaching cold front may trigger a round or two of
showers sometime Mon into Tue, but the entire period will not be
a washout.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight...Moderate confidence.
Mainly VFR. Scattered MVFR in showers/thunderstorms this
evening. IFR in marine stratus and fog on the Islands during the
night, possibly moving into Cape Cod toward midnight.
Wednesday...Moderate confidence.
Mainly VFR. Scattered MVFR in SHRA and isolated TSRA midday and
afternoon. IFR in marine stratus and fog towards the Cape and
Islands.
.Wednesday night...High confidence.
Mainly VFR. Winds shift out of the north as a cold front moves
through. Any MVFR in showers should dissipate early in the
night.
KBOS TAF...High confidence in TAF. Possible TSRA thru 23Z.
KBDL TAF...High confidence in TAF. Possible TSRA thru 22Z.
Outlook /Thursday through Sunday/...
Thursday through Friday: VFR. Breezy.
Friday Night through Saturday: Mainly VFR, with areas MVFR
possible. Breezy. Chance SHRA.
Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Sunday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...
High pressure centered over Bermuda allows for quiet weather
for the coastal waters. Scattered showers and thunderstorms
possible this evening. Additional showers/thunder possible
Wednesday afternoon/evening. A cold front sweeps these out to
sea Wednesday evening.
Low visibility in fog tonight and Wednesday morning. Winds and
seas remain below Small Craft Advisory thresholds through
Wednesday night.
Outlook /Thursday through Sunday/...
Thursday: Winds less than 25 kt.
Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Friday: Winds less than 25 kt. Seas up to 5 ft.
Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.
Saturday Night through Sunday: Winds less than 25 kt. Seas up
to 5 ft.
&&
.CLIMATE...
Record High Temps
June 8
BOS 97 / 1984
PVD 94 / 2008
BDL 96 / 1984
ORH 91 / 1984
Record High Min Temps
June 8
BOS 77 / 2008
PVD 74 / 2008
BDL 70 / 2008
ORH 71 / 2008
Highest Dewpoint
June 8
BOS 73 / 1984
PVD 74 / 1984
BDL 73 / 2008
ORH 72 / 2008
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
Flash Flood Watch until 10 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ003-005>007-
010>019-026.
Flash Flood Watch until 10 PM EDT this evening for MAZ002>004-
008>012-026.
RI...Heat Advisory until 8 PM EDT this evening for RIZ001>004.
MARINE...None.
&&
SYNOPSIS...WTB/Frank
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...Frank
AVIATION...WTB/Frank
MARINE...WTB/Frank
CLIMATE...StaffHazardous weather outlook, Jun 8, 10:37 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 1037 AM EDT Tue Jun 8 2021 MAZ002-004-008-009-020>024-RIZ005>008-090845- Western Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Washington RI- Newport RI-Block Island RI- 1037 AM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for central Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. Also, thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ003-005-006-010-011-013>018-026-090845- Hartford CT-Tolland CT-Eastern Franklin MA-Central Middlesex MA- Western Essex MA-Eastern Hampshire MA-Eastern Hampden MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Northern Middlesex MA- 1037 AM EDT Tue Jun 8 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and western Massachusetts. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ004-MAZ007-012-019-RIZ001>004-090845- Windham CT-Eastern Essex MA-Southern Worcester MA- Eastern Plymouth MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI- 1037 AM EDT Tue Jun 8 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, northeastern Massachusetts, southeastern Massachusetts and northern Rhode Island. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also, thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-090845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1037 AM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstoms may produce downpours that cause poor visibility. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 8, 3:42 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
342 PM EDT Tue Jun 8 2021
MAZ005>007-082030-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
342 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORMS DEVELOPING OVER ESSEX COUNTY IN
MASSACHUSETTS...
At 342 PM EDT, Doppler radar was tracking a strong thunderstorm over
Methuen, moving northeast at 10 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Lawrence, Haverhill, Methuen, Andover, Dracut, North Andover,
Newburyport, Amesbury, Salisbury, Georgetown, Boxford, Newbury,
Groveland, Merrimac and West Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4282 7086 4280 7085 4279 7081 4265 7116
4273 7127 4275 7123 4274 7119 4279 7118
4281 7117 4282 7113 4281 7107 4285 7104
4287 7098
TIME...MOT...LOC 1942Z 222DEG 9KT 4273 7114
ChaiSpecial weather statement, Jun 8, 3:51 PM EDT, 22 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 351 PM EDT Tue Jun 8 2021 MAZ003-004-010-011-082030- Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA- Eastern Hampshire MA- 351 PM EDT Tue Jun 8 2021 ...THUNDERSTORMS WITH VERY HEAVY RAINFALL... At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over Granby, or 7 miles south of Amherst, moving east at 15 mph. Torrential downpours will accompany this storms. Rainfall rates of 1 to 2 inches per hour are expected. Locations impacted include... Amherst, Ludlow, South Hadley, Belchertown, Ware, Granby, Pelham and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4222 7252 4230 7255 4236 7231 4224 7225 TIME...MOT...LOC 1950Z 255DEG 12KT 4226 7247 KJC
Special weather statement, Jun 8, 4:02 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 402 PM EDT Tue Jun 8 2021 MAZ013-016>018-082045- Western Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Norfolk MA- 402 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORMS DEVELOPING OVER NORFOLK COUNTY IN MASSACHUSETTS... At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over Foxborough, or near North Attleborough, moving east at 15 mph. Pea size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Brockton, Braintree, Randolph, Stoughton, Bridgewater, Walpole, Mansfield, Easton, Canton, Sharon, Foxborough, Abington, Whitman, East Bridgewater, Norfolk, Wrentham, Holbrook, Plainville, West Bridgewater and Avon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4201 7133 4211 7135 4220 7099 4200 7096 TIME...MOT...LOC 2001Z 258DEG 15KT 4206 7127 Chai
Special weather statement, Jun 8, 4:04 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
404 PM EDT Tue Jun 8 2021
MAZ008>010-082045-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
404 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORM APPROACHING WESTERN HAMPSHIRE COUNTY IN
MASSACHUSETTS...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chester, or 16 miles northwest of Westfield, moving northeast at 20
mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Northampton, Hatfield, Williamsburg, Huntington, Westhampton,
Whately, Chester, Blandford, Chesterfield, Worthington, Goshen,
Cummington, Plainfield and Middlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4239 7305 4238 7301 4243 7300 4253 7288
4248 7287 4247 7277 4245 7276 4245 7270
4241 7270 4241 7264 4238 7259 4215 7302
4216 7303 4231 7300 4231 7303 4233 7306
4237 7307
TIME...MOT...LOC 2004Z 224DEG 19KT 4226 7302
ChaiSpecial weather statement, Jun 8, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
413 PM EDT Tue Jun 8 2021
MAZ006-007-082100-
Eastern Essex MA-Western Essex MA-
413 PM EDT Tue Jun 8 2021
...THUNDERSTORMS WITH TORRENTIAL DOWNPOURS MOVING ACROSS ESSEX
COUNTY...
At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haverhill, moving east at 20 mph.
Torrential downpours with rainfall rates of 1 to 2 inches per hour
will accompany this storm.
Locations impacted include...
Lawrence, Haverhill, Methuen, North Andover, Newburyport, Ipswich,
Salisbury, Georgetown, Boxford, Newbury, Groveland, Rowley and West
Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4281 7087 4280 7083 4282 7082 4270 7077
4271 7079 4277 7082 4275 7083 4271 7082
4270 7083 4271 7080 4268 7076 4267 7078
4268 7115 4277 7116 4283 7082
TIME...MOT...LOC 2011Z 261DEG 17KT 4273 7108
KJCSpecial weather statement, Jun 8, 4:13 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 413 PM EDT Tue Jun 8 2021 CTZ004-MAZ012-RIZ001-082100- Windham CT-Southern Worcester MA-Northwest Providence RI- 413 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORM APPROACHING SOUTHERN WORCESTER COUNTY IN MASSACHUSETTS... At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over Woodstock, or 17 miles northeast of Mansfield, moving east at 25 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Webster, Southbridge, Burrillville, Northbridge, Oxford, Uxbridge, Dudley, Thompson, Sutton, Douglas and Woodstock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4192 7203 4203 7210 4217 7168 4196 7160 TIME...MOT...LOC 2013Z 252DEG 20KT 4198 7200 Chai
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:35 PM EDT | Special Weather Statement | BOX | Hampshire | 40 min |
| Jun 8, 12:54 PM EDT | Flash Flood Watch | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 8 hr |
| Jun 8, 1:02 PM EDT | Flash Flood Warning | BOX | Hampshire | 55 min |
| Jun 8, 1:13 PM EDT | Special Weather Statement | BOX | Hampden | 47 min |
| Jun 8, 1:34 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 41 min |
| Jun 8, 1:39 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 67 min |
| Jun 8, 2:40 PM EDT | Special Weather Statement | BOX | Hampshire | 50 min |
| Jun 8, 2:56 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 43 min |
| Jun 8, 3:09 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Jun 8, 3:12 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Jun 8, 3:32 PM EDT | Special Marine Warning | BOX | 43 min | |
| Jun 8, 3:37 PM EDT | Special Weather Statement | BOX | Hampshire | 38 min |
| Jun 8, 3:42 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Jun 8, 3:51 PM EDT | Special Weather Statement | BOX | Hampshire | 39 min |
| Jun 8, 3:52 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jun 8, 4:02 PM EDT | Special Weather Statement | BOX | Norfolk | 43 min |
| Jun 8, 4:04 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jun 8, 4:38 PM EDT | Special Marine Warning | BOX | 52 min | |
| Jun 8, 5:17 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Middlesex, Norfolk, Worcester | 58 min |
| Jun 8, 5:33 PM EDT | Special Marine Warning | BOX | 42 min | |
| Jun 8, 5:59 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Suffolk | 35 min |
| Jun 8, 4:52 PM EDT | Special Weather Statement | BOX | Providence | 38 min |
| Jun 8, 12:45 PM EDT | Special Weather Statement | BOX | 45 min | |
| Jun 8, 2:10 PM EDT | Special Weather Statement | BOX | 50 min | |
| Jun 8, 2:29 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 61 min |
| Jun 8, 3:24 PM EDT | Special Weather Statement | BOX | 51 min | |
| Jun 8, 3:28 PM EDT | Special Weather Statement | BOX | 47 min | |
| Jun 8, 4:13 PM EDT | Special Weather Statement | BOX | 47 min |
Nearby
Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.